# SDR UIEA200600072

- Difficulty date: March 27, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bearing
- Condition: Worn
- Location: Krueger Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 KRUEGER FOUND WITH FOLLOWING: 5 OUTBD HINGE BEARING FOUND WORN.  SEAL FOUND TORN AT TOP AND BOTH SIDES.  REPAIRED CARRIED OUT AS PER SWJC:MSG 61/02/06.
